# SDR C2XA01TY003

- Difficulty date: February 1, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, RAMP ANGLE HAS CORROSION AT CARBON FIBER CROSS BEAM ABOVE FRAMES 19 AND 20, BETWEEN STRINGERS 21L AND 21R.  MAINTENANCE REMOVED AND REPLACED CARBON FIBER BEAM AND RAMP ANGLE IAW EMB 145 SRM 51-40-02.  REPAIRS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
